Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

skmrprsn

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About skmrprsn

  • Rank
    New Member
  1. lamarr, judging by your name you were born in 86...that makes you, what, 22 years old? yeah ill trust you sure. please tell me what "top experts" you have talked to. bc the links you are providing are from extremely biased sources. maybe your derm kicks you out...i dont think a family member (who happens to be a derm) is going to lie to me and put me on something that will ruin my body for the rest of my life. how naive of you to say you know more than doctors....i think its time you get a re
  2. whats funny is you dont even know for sure if accutane caused it. once you find that out, cowboy, come back and preach. i dont think lamarr has any idea what he is talking about. i dont see an MD next your name or anything proving you know anything more than reading forums about people experiencing long term side effects. message to anyone who wants to take accutane: talk to your doctor about the side effects, dont listen to two uneducated people on an acne forum.
  3. When is this going to end? Sheefa, with every medicine there are people who get extremely rare side effects....that goes for every single medicine. The things you are describing occurs probably one in every couple thousand (at least). Yes, there is a chance, but every medicine you take can have serious side effects. Sorry that you're joints are messed up, but I think its unfair for you to come on here and scare people away that probably wont experience any severe side effects (and probably bene
  4. when i was on 20mg i didnt have an ib. but 3 days into bumping up to 40mg, i had one
  5. Hey all, I got my derm to bump me up to 40mg, I started taking 40mg on the 12th of August. I got a somewhat bad IB (for me). That was almost a week ago. Even now, I keep getting zits on my face, and had a bad breakout on my forehead. I was wondering if this was normal (this late in the game) considering I upped the dosage. Has anyone done something similar to me? bc I am interested in hearing how their experience was. I am just getting anxious bc I am basically done with month 3, and its the wo
  6. accutane at costco is 127 where im from...but i get it from walmart and its 116 (im taking 20mg of claravis). you can call in and ask them.
  7. sheefa, i find in quite immature of you to wish harm upon someone. lets all be friends here. you have a right to post warnings about what accutane may do long term, but you surely dont have the right to say hurtful things to someone. the reason for these forums is to provide information for people who are seeking help and treatment for their acne. you probably have no experience in the medical field, and im surely not going to believe a diagnosis you gave yourself. whether or not accutane has c
  8. im not worried in the least about moving up mg's. i dont really have any side effects while taking 20mg. at first i had really dry skin and chapped lips, but my skin is no longer dry....my lips are still chapped though. a couple weeks ago i had somewhat bad lower back pain when i picked stuff up but that has subsided. is it normal that my dry skin goes away when im about to start month 3? keep in mind i live in a pretty hot and humid climate (which may hide the dryness).
  9. 6 months is what she said. so if i was taking 60mg a day, it wouldnt make a difference? it would only matter as far as remission goes?
  10. like 3 weeks. I was wondering maybe if I would be able to get all my prescription at once if I go there. i will be going to spain for 4 months coming up at the end of august. i already have a derm picked out and everything haha. but from the derm i talked to, its not as regulated there but you still need a prescription. it is also cheaper than in the us.... and no ipledge!!! if you dont have prescription insurance in the us then get it in greece. hope that helps...have fun!
  11. i am currently taking 20mg once a day and am on day number 56. i am about 5'9" and weigh about 145. i had small bumps on my forehead that have for the most part gone away and i havent gotten any pimples on my back in a while. the trouble area though is around my mouth. on the bottom right and left sides of my mouth i am still breaking out. a lot of small flesh toned bumps are present and i am still getting whiteheads....in that area i really havent seen much of an improvement at all. here are so
  12. to answer the question: yes. the main reason im posting, however, is to share this link: http://answers.yahoo.com/question/index?qi...14213059AANb2Gq its one thing when people who have acne answer this question: we know what the other person is going through...we understand. it made me feel a lot better reading these peoples responses bc they may not be struggling with acne in any way and may not know what people who have it go through. hope this helps at least someone. take care.
  13. hey, i know exactly how you feel.....i work at j crew and work around absolutely beautiful people. its hard getting yourself to go to work because you are worried about what other people think. the only thing that gets me through the day is thinking that having acne isnt my fault (and i try damn well as hard as i possibly can to get rid of it). if people arent willing to accept you and they only judge you based on your appearance then why would you even want to care what they think. i hope that
  14. I have been suffering from somewhat mild acne (I have my flair ups once in a while) for about 2-3 years. I went to two different dermatologists and have been prescribed differin, clindamyacin, retin-a, retin-a micro, tetracycline and zania. The only thing that has done anything for my skin has been tetracycline, but I dont like taking it for two reasons: 1) i dont feel comfortable taking an antibiotic for a long period of time and 2) once i get off of it, my acne immediately starts again. I have
×